# SDR COMA9860184

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 172825
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND MLG DISAGREE WARNING, WHEN GEAR SELECTED UP.  TIGHTENED LOOSE PROXIMITY TARGET ON RIGHT HAND MLG UPLOCK.
